# SDR DALA2023051603863

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2768319) DURING INSPECTIONS, A DEEP DENT WAS FOUND ON THE FUSELAGE CROWN SKIN (PN 144A3111-52) AT APPROX. BS 719.5, BETWEEN STR-2R AND STR-3R. MAINTENANCE REPAIRED DAMAGE PER ERA 608119-14.
